Translator Disclaimer
15 September 2008 Convex foliated projective structures and the Hitchin component for PSL4(R)
Olivier Guichard, Anna Wienhard
Author Affiliations +
Duke Math. J. 144(3): 381-445 (15 September 2008). DOI: 10.1215/00127094-2008-040

Abstract

In this article, we give a geometric interpretation of the Hitchin component T4(Σ)Rep(π1(Σ),PSL4(R)) of a closed oriented surface of genus g2. We show that representations in T4(Σ) are precisely the holonomy representations of properly convex foliated projective structures on the unit tangent bundle of Σ. From this, we also deduce a geometric description of the Hitchin component T(Σ,Sp4(R)) of representations into the symplectic group

Citation

Download Citation

Olivier Guichard. Anna Wienhard. "Convex foliated projective structures and the Hitchin component for PSL4(R)." Duke Math. J. 144 (3) 381 - 445, 15 September 2008. https://doi.org/10.1215/00127094-2008-040

Information

Published: 15 September 2008
First available in Project Euclid: 15 August 2008

zbMATH: 1148.57027
MathSciNet: MR2444302
Digital Object Identifier: 10.1215/00127094-2008-040

Subjects:
Primary: 57M50
Secondary: 20H10

Rights: Copyright © 2008 Duke University Press

JOURNAL ARTICLE
65 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.144 • No. 3 • 15 September 2008
Back to Top